# SDR SWAA2022041188914

- Difficulty date: March 28, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER ATTACH ANGLE AT STA 663 OUTBOARD SIDE OF LBL 45 / [01] VERIFY -1 REPLACEMENT ANGLE AND -2 SPLICE RECEIVED FROM BACKSHOP FABRICATED ON W/O 43508-5000-0002 AND 43508-5000-0001 IAW 22-157-00935-WIP1.;[02] VERIFIED STEP 1;[03] LOCATED AND DRILLED -1 REPLACEMENT ANGLE IAW 22-157-00935-WIP1.;[04] VERIFIED STEP 3.;[05] REPAIR INSTALLED ON MXI TTG8Q00BJYM6.
